A new algorithm based on Krylov subspace methods is proposed for efficient simulation of large interconnect networks with nonlinear terminations. Reduction is obtained by projecting the original system described by nonlinear differential equations into a subspace of a lower dimension. The reduced circuit can be simulated using conventional numerical integration techniques. Significant reduction in computational expense is achieved as the size of the reduced equations is much less than that of the original system. The new algorithm is potentially useful for analysis of lossy coupled transmission lines with nonlinear terminations.

Additional Metadata
Keywords Circuit simulation, Coupled transmission lines, Nonlinear circuits, Reduced order systems
Persistent URL dx.doi.org/10.1109/6040.938299
Journal IEEE Transactions on Advanced Packaging
Citation
Gunupudi, P, & Nakhla, M.S. (2001). Nonlinear circuit-reduction of high-speed interconnect networks using congruent transformation techniques. IEEE Transactions on Advanced Packaging, 24(3), 317–325. doi:10.1109/6040.938299